Exact Finite-Dimensional Evaluation of Homodyne Quantum Trajectories for Single-Quadrature Hamiltonian
- URL: http://arxiv.org/abs/2607.26093v1
- Date: Tue, 28 Jul 2026 00:32:22 GMT
- Title: Exact Finite-Dimensional Evaluation of Homodyne Quantum Trajectories for Single-Quadrature Hamiltonian
- Abstract summary: We identify an exactly solvable class of continuously monitored systems.<n>We derive an exact finite-angle representation of the conditional dynamics for arbitrary finite-order quadrature moments.<n>The resulting equations depend only on the Hamiltonian degree and moment order, with computational complexity independent of the Hilbert-space dimension.
- Score: 0.0
- License: http://creativecommons.org/licenses/by/4.0/
- Abstract: Simulation of nonlinear stochastic master equations generally requires trajectory-level evolution of large Hilbert-space density matrices, making strongly nonlinear continuously monitored systems computationally challenging. Here we identify an exactly solvable class of continuously monitored systems consisting of polynomial single-quadrature Hamiltonians, linear damping, and homodyne measurement of the same quadrature. For Gaussian initial states, we derive an exact finite-dimensional stochastic representation of the conditional dynamics for arbitrary finite-order quadrature moments $\langle Q^mP^n\rangle$ through closure of the conditional momentum hierarchy. The resulting coefficient equations depend only on the Hamiltonian degree and moment order, with computational complexity $\mathcal{O}(C_{d,n}T)$, independent of the Hilbert-space dimension. The method requires no Fock-space truncation, Gaussian approximation, or moment closure approximation. Numerical simulations demonstrate agreement with direct stochastic master equation evolution and establish an efficient exact method for studying nonlinear homodyne trajectories in this class of continuously monitored systems.
Related papers
- Quantum simulation of the Liouville equation in classical mechanics with discontinuous potential via Schrödingerization [42.22857110018992]
We develop quantum simulation algorithms for the Liouville equation of classical mechanics with discontinuous potential.<n>We combine Hamiltonian-preserving schemes by Jin and Wen in Commun. Math. Sci. 3(3), 285-315 (2005) with the Schrdingerization method, which embeds the resulting nonunitary semi-discrete dynamics into a unitary Schrdinger type system.
arXiv Detail & Related papers (2026-06-13T02:49:05Z) - Linear Combination of Hamiltonian Simulation with Commutator Scaling [3.3728077347699497]
We show that implementing the Hamiltonian simulation steps with Multi-Product Formulas yields commutator-sensitive error and complexity bounds.<n>We demonstrate that the quadrature rule affects not only discretization error but also commutator structure and query complexity.
arXiv Detail & Related papers (2026-06-09T22:12:35Z) - Structure-Preserving Quantum Method of Lines for Evolutionary PDEs with Mixed Boundary Conditions [4.591453488105558]
We give analysis and circuit design of structure-preserving quantum algorithms for second-order PDEs.<n>We implement our quantum algorithms with explicit block-encoding constructions and circuit implementations.<n>We conduct classical numerical experiments on the convection-diffusion equation, inhomogeneous heat equation, and Klein-Gordon equation.
arXiv Detail & Related papers (2026-06-02T09:48:53Z) - Path integral formulation of finite-dimensional quantum mechanics in discrete phase space [0.0]
We develop a path integral representation for the dynamics of quantum systems with a finite-dimensional Hilbert space.<n>For Hamiltonians linear in the phase-space coordinates, we show that the fluctuation sum factorizes.<n>We show explicitly that the full entanglement dynamics requires the coherent contribution of all fluctuation sectors of the action.
arXiv Detail & Related papers (2026-04-22T17:04:10Z) - Efficient Quantum Simulation for Nonlinear Stochastic Differential Equations [7.1884981680595095]
We develop a quantum algorithm to tackle nonlinear differential equations driven by the Ornstein-Uhlenbeck (OU) process.<n>The query complexity of our algorithm scales logarithmically with the error tolerance and nearly quadratically with the simulation time.
arXiv Detail & Related papers (2026-03-12T19:19:39Z) - Universal Dilation of Linear Itô SDEs: Quantum Trajectories and Lindblad Simulation of Second Moments [2.847280100380157]
We present a universal framework for simulating linear It differential equations (SDEs) on quantum computers with additive or multiplicative noises.<n>Building on a unitary dilation technique, we establish a rigorous correspondence between the general linear SDE [ dX_t = A(t) X_t,dt + sum_j=1J B_j(t)X_t,dW_tj ] and a Schrdinger Equation (SSE) on a dilated Hilbert space.
arXiv Detail & Related papers (2026-01-09T16:42:25Z) - Quantum algorithms for viscosity solutions to nonlinear Hamilton-Jacobi equations based on an entropy penalisation method [40.18480271945435]
We present a framework for efficient extraction of the viscosity solutions of nonlinear Hamilton-Jacobi equations with convex Hamiltonians.<n>These viscosity solutions play a central role in areas such as front propagation, mean-field games, optimal control, machine learning, and a direct application to the forced Burgers' equation.<n>We provide quantum algorithms, both analog and digital, for extracting pointwise values, gradients, minima, and function evaluations at the minimiser of the viscosity solution.
arXiv Detail & Related papers (2025-12-08T14:19:32Z) - Quantum Simulation of Nonlinear Dynamical Systems Using Repeated Measurement [42.896772730859645]
We present a quantum algorithm based on repeated measurement to solve initial-value problems for nonlinear ordinary differential equations.
We apply this approach to the classic logistic and Lorenz systems in both integrable and chaotic regimes.
arXiv Detail & Related papers (2024-10-04T18:06:12Z) - Dynamical chaos in nonlinear Schr\"odinger models with subquadratic
power nonlinearity [137.6408511310322]
We deal with a class of nonlinear Schr"odinger lattices with random potential and subquadratic power nonlinearity.
We show that the spreading process is subdiffusive and has complex microscopic organization.
The limit of quadratic power nonlinearity is also discussed and shown to result in a delocalization border.
arXiv Detail & Related papers (2023-01-20T16:45:36Z) - Identifiability and Asymptotics in Learning Homogeneous Linear ODE Systems from Discrete Observations [114.17826109037048]
Ordinary Differential Equations (ODEs) have recently gained a lot of attention in machine learning.
theoretical aspects, e.g., identifiability and properties of statistical estimation are still obscure.
This paper derives a sufficient condition for the identifiability of homogeneous linear ODE systems from a sequence of equally-spaced error-free observations sampled from a single trajectory.
arXiv Detail & Related papers (2022-10-12T06:46:38Z) - The Connection between Discrete- and Continuous-Time Descriptions of
Gaussian Continuous Processes [60.35125735474386]
We show that discretizations yielding consistent estimators have the property of invariance under coarse-graining'
This result explains why combining differencing schemes for derivatives reconstruction and local-in-time inference approaches does not work for time series analysis of second or higher order differential equations.
arXiv Detail & Related papers (2021-01-16T17:11:02Z) - On dissipative symplectic integration with applications to
gradient-based optimization [77.34726150561087]
We propose a geometric framework in which discretizations can be realized systematically.
We show that a generalization of symplectic to nonconservative and in particular dissipative Hamiltonian systems is able to preserve rates of convergence up to a controlled error.
arXiv Detail & Related papers (2020-04-15T00:36:49Z) - On Linear Stochastic Approximation: Fine-grained Polyak-Ruppert and
Non-Asymptotic Concentration [115.1954841020189]
We study the inequality and non-asymptotic properties of approximation procedures with Polyak-Ruppert averaging.
We prove a central limit theorem (CLT) for the averaged iterates with fixed step size and number of iterations going to infinity.
arXiv Detail & Related papers (2020-04-09T17:54:18Z)
This list is automatically generated from the titles and abstracts of the papers in this site.
This site does not guarantee the quality of this site (including all information) and is not responsible for any consequences.